advertisement
Question
Posted by: Sweetkorn | 2008/01/04

Pain in lower abdomen

Hello. I stopped taking the Yasmin Contraceptive Pill on 1 September 2007 as my Husband & I are trying to start a family. I expected my period to be irregular & it was for the first two months. However, on or about 8 December 2007 I started my period and it carried on for approx. 25 days. This was worrying enough but In the last two weeks of it I experienced incredible and uncomfortable pain in my lower abdomen in the vicinity of my uterus/ovaries. It became painful to walk and the doctor prescribed Synflex. It is still uncomfortable, especially during intercourse, and it feels as if something is swollen inside and I feel very bloated. The pain is not sharp anymore, but still present. Would appreciate your very kind assistance and advice.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This would not be due to stopping the Pill. You would need to see a gynaecologist for a full assessment to find out what the problem is.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement